uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the limit distribution of Frobenius numbers
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: Acta Arithmetica, ISSN 0065-1036, E-ISSN 1730-6264, Vol. 152, no 1, 81-107 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 152, no 1, 81-107 p.
Keyword [en]
Frobenius number, limit distribution, lattice covering
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-174606DOI: 10.4064/aa152-1-7ISI: 000302881800007OAI: oai:DiVA.org:uu-174606DiVA: diva2:528054
Available from: 2012-05-23 Created: 2012-05-22 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Strömbergsson, Andreas

Search in DiVA

By author/editor
Strömbergsson, Andreas
By organisation
Analysis and Applied Mathematics
In the same journal
Acta Arithmetica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 385 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf